# SDR SWAA2013052816516

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C33970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED BETWEEN BS 312 TO BS 344, STR 17.  R & R STRAP IAW SRM AND DWG.
